Generalization of a theorem of A. and C. Renyi on periodic functions : In memory of Alfred and Catherina Renyi

Fuchs, W. H. J. and Gross, Fred: Generalization of a theorem of A. and C. Renyi on periodic functions : In memory of Alfred and Catherina Renyi. Acta scientiarum mathematicarum, (32) 1-2. pp. 83-86. (1971)

[img] Cikk, tanulmány, mű
math_032_fasc_001_002_083-086.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1971
Volume: 32
Number: 1-2
Page Range: pp. 83-86
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Rényi Alfréd, Rényi Catherina, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 86. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14292

Actions (login required)

View Item View Item